# SDR SWIA200413349

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 2,330 hours, 2,133 cycles
- Engine: Ge CF343B1
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Inoperative
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM INOP.  REMOVED AND REPLACED AILERON/RUDDER TRIM PANEL.  OPS CHECK GOOD.
